# SDR 2022FA0000497

- Difficulty date: September 6, 2022
- Submitted: September 6, 2022
- Operation: General aviation
- Aircraft: N512AF
- Make and model: Piper PA-28-181
- Aircraft serial: 2802003
- Engine: Lyc IO360B4A
- System (JASC): 3242 · Brake
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEFT BRAKE MASTER CYLINDER HOSE ROUTED IMPROPERLY CAUSING THE LEFT RUDDER PEDAL FROM PILOT'S SEAT TO JAM IN FULL FORWARD POSITION WHEN LEFT RUDDER WAS APPLIED IN FLIGHT CAUSING THE LEFT RUDDER AND LEFT BRAKE TO BE FULLY APPLIED. PILOT DIVERTED TO PRINCETON NJ WITH NO RUDDER CONTROL, AND UPON LANDING THE AIRCRAFT LANDED WITH LEFT BRAKE LOCKED UP CAUSING THE AIRCRAFT TO SKID OFF THE RUNWAY AND SUSTAIN A PROP STRIKE. NO INJURIES OR DAMAGE BEYOND THE PROPELLER AND ENGINE.
